# SDR EGRA9533

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Condition: Leaking
- Location: M/R Mast
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST SEAL LEAKING. REMOVED MAIN ROTOR DYNAMIC COMPONENTS AND CHANGED MAIN ROTOR MAST SEAL, REINSTALLED MAIN ROTOR DYNAMIC COMPONENTS. CHECKED MAST SEAL FOR LEAKS, CHECKED GOOD.
